# SDR SWAA2025050768374

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 23,757 hours, 12,164 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Failed
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH; 'B' ENG DRIVEN PUMP LOW PRESSURE LIGHT FLICKERED AND THEN CAME ON SOLID. ELECT B PUMP LOW PRESSURE LIGHT ALSO ILLUMINATED. VERIFIED QTY WENT TO ZERO. FOLLOWED QRH. FOUND FLUID COMING FROM HYD DRAIN PAD DRAIN. SUSPECT THE PUMP FAILED.<[01] FOUND #2 ENGINE HYD PUMP HAD FAILED. R&R #2 ENGINE HYD PUMP AND ALL CASE DRAIN FILTERS. LEAK AND OPS CHECKS GOOD PER AMM 29-11-11; 29-11-51; 29-11-41
